JournalsjstVol. 2, No. 1pp. 79–105

Spectral inequalities for operators on H-type groups

  • James D. Inglis

    Imperial College London, UK
Spectral inequalities for operators on H-type  groups cover
Download PDF

Abstract

In this paper the spectra of certain Schrödinger-type operators defined in the sub-elliptic setting of H-type groups are investigated. Two approaches are taken: the first one makes use of a convenient unitary transformation on the Heisenberg group, while the second proceeds via functional inequalities. The paper concludes by highlighting a major difference between the spectrum of the considered operators depending on which natural sub-Riemannian metric is chosen.

Cite this article

James D. Inglis, Spectral inequalities for operators on H-type groups. J. Spectr. Theory 2 (2012), no. 1, pp. 79–105

DOI 10.4171/JST/22